# SDR UALA2012032201815

- Difficulty date: March 21, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 37,875 hours, 15,504 cycles
- Engine: Iae V2522A5
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 74530009503
- Part serial: 168
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND METAL RING HANGING IN BLEED PORT NR 1 ENGINE.  MAINT TEXT: FOUND INNER DUCT SEAL OF NR 1 ENGINE HANGING LOOSE ON EXHAUST GRILL OF TAI ON RT SIDE OF NOSE COWL.  REPLACED NOSE COWL.
